Solution of Integral Equation via Orthogonally Modified ℱ-Contraction Mappings on O-Complete Metric-Like Space

Creative Commons License

Prakasam S. K., Gnanaprakasam A. J., KAUSAR N., Mani G., Munir M., Salahuddin S.

International Journal of Fuzzy Logic and Intelligent Systems, vol.22, no.3, pp.287-295, 2022 (Scopus) identifier


This study introduces the concepts of orthogonally modified ℱ-contraction of type-I and type-II and certain fixed-point theorems for self-mapping in orthogonal metrics, such as space, have been proved. The proven results generalize and extend some well-known results in the literature. The application of the main results has been presented